MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490103
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Flexision biopsy needle 21g, during bronchoscopy, had a failed sheath and needle on 3 separate needles.Needles: #240930; lnn22002; exp 09/30/2024; #240930; lnn22003; exp 09/30/2024 and #241031; lnn 22003; exp 10/31/2024.

Brand Name
FLEXISION BIOPSY NEEDLE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key17009862
Report Number17009862
Device Sequence Number7566168
Product Code EOQ
UDI-Device Identifier00886874115961
UDI-Public00886874115961
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/19/2023
Report Date (Section F) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number490103
Device Lot NumberLNN22002, LNN22003, LNN22003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight112 KG
Patient RaceWhite
Date Report Sent to FDA05/19/2023